# SDR SWIA202163066

- Difficulty date: October 13, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION FOUND ON FS517.00 FRAME LOWER SECTOR FROM APPROX. STR26L-STR22L     (C-CHECK RO 12/07/2021)    REMOVED, FABRICATED NEW & REPLACED THE FS 517. LH LOWER FRAME SECTOR REF. CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-33200 REV. G, COMPLIED WITH FORM M-337 AND SKYWEST TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
